| Catalog Number |
8206000000 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/31/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 3 events were reported for this quarter.Product return status 1 device was received.1 device was not available for evaluation.1 device investigation type has not yet been determined.Additional information 3 devices were not labeled for single-use.3 devices were not reprocessed or reused.
Event or Problem Description
This report summarizes 3 malfunction events in which the device or cutting accessory fractured.- 2 events had patient involvement; no patient impact.- 1 event had insufficient information received regarding health impact.
Event or Problem Description
This report summarizes 3 malfunction events in which the device or cutting accessory fractured.- 1 event had patient involvement; no patient impact.- 2 events had insufficient information received regarding health impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: b5, h6, h11 3 previously reported events are included in this follow-up record.Product return status 2 devices were received.1 device was not available for evaluation.